DOI QR코드

DOI QR Code

ASYMPTOTIC BEHAVIOR OF NONLINEAR VOLTERRA DIFFERENCE SYSTEMS

  • Choi, Sung-Kyu (Department of Mathematics Chungnam National University) ;
  • Goo, Yoon-Hoe (Department of Mathematics Hanseo University) ;
  • Koo, Nam-Jip (Department of Mathematics Chungnam National University)
  • Published : 2007.02.28

Abstract

We study the asymptotic behavior of nonlinear Volterra difference system $$x(n+1)=f(n,x(n))+{\sum\limits^{n}_{s=n_{o}}\;g(n,s,x(s)),\;x(n_{o})=xo$$ by using the resolvent matrix R(n, m) of the corresponding linear Volterra system and the comparison principle.

Keywords

asymptotic equivalence;asymptotic equilibrium;nonlinear Volterra difference system;resolvent matrix;comparison principle

References

  1. R. P. Agarwal, Difference Equations and Inequalities, Theory, methods, and applications. Second edition. Monographs and Textbooks in Pure and Applied Mathematics, 228. Marcel Dekker, Inc., New York, 2000
  2. F. Brauer, Asymptotic equivalence and asymptotic behaviour of linear systems, Michigan Math. J. 9 (1962), 33-43 https://doi.org/10.1307/mmj/1028998618
  3. S. K. Choi and N. J. Koo, Asymptotic equivalence between two linear Volterra difference systems, Comput. Math. Appl. 47 (2004), no. 2-3, 461-471 https://doi.org/10.1016/S0898-1221(04)90038-7
  4. S. K. Choi, N. J. Koo, and Y. H. Goo, Asymptotic property of nonlinear Volterra difference systems, Nonlinear Anal. 51 (2002), no. 2, Ser. A: Theory Methods, 321-337 https://doi.org/10.1016/S0362-546X(01)00833-1
  5. S. K. Choi, N. J. Koo, and H. S. Ryu, Asymptotic equivalence between two difference systems, Advances in difference equations, IV., Comput. Math. Appl. 45 (2003), no. 6-9, 1327-1337 https://doi.org/10.1016/S0898-1221(03)00106-8
  6. S. Elaydi, Periodicity and stability of linear Volterra difference systems, J. Math. Anal. Appl. 181 (1994), no. 2, 483-492 https://doi.org/10.1006/jmaa.1994.1037
  7. V. Lakshmikantham and D. Trigiante, Theory of difference equations, Numerical methods and applications. Mathematics in Science and Engineering, 181. Academic Press, Inc., Boston, MA, 1988
  8. M. Medina, Asymptotic properties of solutions of nonlinear difference equations, J. Comput. Appl. Math. 70 (1996), no. 1, 57-66 https://doi.org/10.1016/0377-0427(95)00139-5
  9. R. Medina and M. Pinto, Asymptotic equivalence and asymptotic behavior of difference systems, Commun. Appl. Anal. 1 (1997), no. 4, 511-523
  10. M. Zouyousefain and S. Leela, Stability results for difference equations of Volterra type, Appl. Math. Comput. 36 (1990), no. 1, part I, 51-61 https://doi.org/10.1016/0096-3003(90)90074-D
  11. C. Cuevas and M. Pinto, Asymptotic behavior in Volterra difference systems with un-bounded delay, Fixed point theory with applications in nonlinear analysis, J. Comput. Appl. Math. 113 (2000), no. 1-2, 217-225 https://doi.org/10.1016/S0377-0427(99)00257-5
  12. W. F. Trench, Linear asymptotic equilibrium and uniform, exponential, and strict stability of linear difference systems, Advances in difference equations, II. Comput. Math. Appl. 36 (1998), no. 10-12, 261-267 https://doi.org/10.1016/S0898-1221(98)80027-8

Cited by

  1. h-STABILITY OF THE NONLINEAR PERTURBED DIFFERENCE SYSTEMS VIA n∞-SIMILARITY vol.31, pp.1_2, 2013, https://doi.org/10.14317/jami.2013.277
  2. Necessary first and second order optimality conditions in a discrete optimal control problem vol.47, pp.1, 2013, https://doi.org/10.3103/S0146411613010021